MAUDE Adverse Event Report: SECURISYN MEDICAL SUNMED LLC; SOLIDAIRITY FLEX ORAL ENDOTRACHEAL TUBE STABILIZER

SECURISYN MEDICAL SUNMED LLC; SOLIDAIRITY FLEX ORAL ENDOTRACHEAL TUBE STABILIZER
Model Number 4.1500.2DS
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Unspecified Respiratory Problem (4464)
Date of Event 05/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
On two occasions the positioning mechanism would not hold in place allowing the ett to "float" from side to side. .
 
Additional Manufacturer Narrative
It's not maintaining stabilization of ett which could cause the patient to be re-intubated.
 
Event or Problem Description
On two occasions the positioning mechanism would not hold in place allowing the ett to "float" from side to side.
 
Additional Manufacturer Narrative
It's not maintaining stabilization of ett which could cause the patient to be re-intubated.Summary: investigation into reported complaints (b)(4) indicate a lack of system requirements during design and product launch.Revision of the design input/output files are being conducted for airlife product acquisition.Ra: no associated risk management files for solidairity product owned by airlife at time of clinical trials.

Brand Name
SUNMED LLC
Common Device Name
SOLIDAIRITY FLEX ORAL ENDOTRACHEAL TUBE STABILIZER
Manufacturer (Section D)
SECURISYN MEDICAL
609 s. university blvd #631010
littleton CO 80163
Manufacturer (Section G)
SECURISYN MEDICAL, LLC
9609 s. university blvd
littleton CO 80163
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key17195284
Report Number1314417-2023-00014
Device Sequence Number15278696
Product Code CBH
UDI-Device Identifier00860009077928
UDI-Public00860009077928
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.1500.2DS
Device Catalogue Number4.1500.2DS
Device Lot NumberSY230420
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/26/2023
Supplement Date Received by Manufacturer05/26/2023
Initial Report FDA Received Date06/23/2023
Supplement Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown